# SDR USAA2013010200023

- Difficulty date: December 2, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 262BG BETWEEN FR64 TO FR66 & BETWEEN -Y254 TO -Y1732.  REPLACED FLOOR PANEL 262BG IAW A320 SRM 53-02-00 F209, EA 503642/504555A & MCGILL IRM 9701 REV G.
